Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Marks after removing freckles. Using flutivate, demelan cream. Laser treatment done. Cure?

hai..good afternoon... i hv removed freckles by lazer... nw on my both the cheeks, marks have been remained. it is full of red... nw am applying flutivate e cream morning... and night am applying demelan cream... since past from 2months am applying still marks hv not gone... please suggest me some cream or let me know still hw many days it takes to disappear mark....
Asked On : Fri, 21 Dec 2012
Answers:  1 Views:  558
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Girija,
You seem to be having post inflammatory hyperpigmentation after laser session. I would advise you to use a sunscreen of SPF more than 30 and avoid sun exposure as much as possible. Instead of using flutivate and demelan, use mometasone cream and any cream containing hydro quinone 4 percent. These creams are available singly as well as in combination. You can also take chemical peels to reduce the spots more effectively. Also consult your laser surgeon regarding the spots. Hope that solves your query. Take care.
Answered: Wed, 26 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor